Opinion

... in response to What is Myopathy?
  1. Rainer L Rainer L Australia says:

    I think it is pathetic that so many people have to resort to the internet in order to get adequate answer's because their Doctors are incapable doing so. I note Statins causing much of this problem. Doctors keep pushing it as well as the Cardiologists regardless if it affects anyone's quality of life or even cause severe damage else where. For that very reason I stopped the Statins. Been on all of them and had been unwell during all those years. Now my lower Limbs feel sort of numb as if a rubber band has been placed just around under my knees. Perhaps I can blame this as being the result of the Statins. In the U.S Talk Shows , Interviews of medical professors e.t.c who condemn the use of Statins. I figured I rather have a quality of life than feeling unwell every day of the week and to prevent other damage to my Body. Good luck!

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News-Medical.Net.
Post a new comment
Post